Alert archive / Minnesota / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 89, NWS Grand Forks, ND

August 25, 2013Beltrami County, Hubbard County, Minnesota

NWS Grand Forks, ND issued this severe thunderstorm warning at Aug 25, 2013, 6:57 PM CDT for Beltrami County, Hubbard County, Minnesota. It was in force for 63 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 25, 2013, 6:57 PM CDT (23:57 UTC)
Expired
Aug 25, 2013, 8:00 PM CDT
In force
63 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Beltrami County, MN, Hubbard County, MN

The radar

The Fargo/Grand Forks radar (KMVX), 194 km from the middle of the area, began a volume at 23:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 25, 7:20 PM CDTHAIL 12 Ese Bemidji, MN
Aug 25, 7:22 PM CDTHAIL 1Bemidji, MNHAIL ON SOUTH END OF BEMIDJI
Aug 25, 7:30 PM CDTHAIL 1.755 E Bemidji, MN
Aug 25, 7:58 PM CDTTSTM WND DMG10 S Blackduck, MNTREE DOWN ACROSS COUNTY ROAD 39 NEAR COUNTY ROAD 22

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

International Fa, MN (KINL), launched 12:00Z, 12.0 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 12:00Z on 2013-08-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2993 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 12:00Z on 2013-08-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 93 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2993 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
753 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
93 m²/s²
0-3 km storm-relative helicity
165 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

647 
WUUS53 KFGF 252357
SVRFGF
MNC007-057-260100-
/O.NEW.KFGF.SV.W.0089.130825T2357Z-130826T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
657 PM CDT SUN AUG 25 2013

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN BELTRAMI COUNTY IN NORTH CENTRAL MINNESOTA...
  NORTHERN HUBBARD COUNTY IN NORTH CENTRAL MINNESOTA...

* UNTIL 800 PM CDT

* AT 655 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 15 MILES SOUTH OF
  BEMIDJI...AND MOVING NORTHEAST AT 30 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  LAPORTE AND BENEDICT AROUND 705 PM CDT.
  GUTHRIE AROUND 710 PM CDT.
  NARY AROUND 715 PM CDT.
  ROSBY AND BEMIDJI AROUND 720 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE LAVINIA AND PENNINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4741 9468 4712 9467 4711 9487 4712 9509
      4726 9513 4749 9488 4768 9443 4741 9441
TIME...MOT...LOC 2357Z 229DEG 24KT 4728 9492

HAIL...1.00IN
WIND...60MPH

$$

DK
3 follow-up statements
971 
WWUS53 KFGF 260020
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
720 PM CDT SUN AUG 25 2013

MNC007-057-260100-
/O.CON.KFGF.SV.W.0089.000000T0000Z-130826T0100Z/
HUBBARD MN-BELTRAMI MN-
720 PM CDT SUN AUG 25 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
BELTRAMI AND NORTHERN HUBBARD COUNTIES UNTIL 800 PM CDT...

AT 719 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NARY...AND
MOVING NORTHEAST AT 30 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  LAVINIA AROUND 730 PM CDT.
  PENNINGTON AROUND 750 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4741 9468 4712 9467 4711 9487 4712 9509
      4726 9513 4749 9488 4768 9443 4741 9441
TIME...MOT...LOC 0020Z 229DEG 24KT 4738 9475

HAIL...1.00IN
WIND...60MPH

$$

DK
769 
WWUS53 KFGF 260030
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
730 PM CDT SUN AUG 25 2013

MNC007-057-260100-
/O.CON.KFGF.SV.W.0089.000000T0000Z-130826T0100Z/
HUBBARD MN-BELTRAMI MN-
730 PM CDT SUN AUG 25 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
BELTRAMI AND NORTHERN HUBBARD COUNTIES UNTIL 800 PM CDT...

AT 728 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CASS LAKE...
AND MOVING NORTHEAST AT 30 MPH.

QUARTER SIZE HAIL HAS BEEN REPORTED WITH THIS STORM ON THE SOUTH 
SIDE OF BEMIDJI AT 722 PM.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  PENNINGTON AROUND 750 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4741 9468 4712 9467 4711 9487 4712 9509
      4726 9513 4749 9488 4768 9443 4741 9441
TIME...MOT...LOC 0030Z 229DEG 24KT 4742 9467

HAIL...1.00IN
WIND...60MPH

$$

DK
207 
WWUS53 KFGF 260058
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
758 PM CDT SUN AUG 25 2013

MNC007-057-260108-
/O.EXP.KFGF.SV.W.0089.000000T0000Z-130826T0100Z/
HUBBARD MN-BELTRAMI MN-
758 PM CDT SUN AUG 25 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BELTRAMI AND
NORTHERN HUBBARD COUNTIES WILL EXPIRE AT 800 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.

THERE IS STILL THE THREAT FOR SMALL HAIL AND TORRENTIAL RAIN THROUGH 
9 PM IN NORTHERN HUBBARD AND SOUTHEASTERN BELTRAMI COUNTIES.

LAT...LON 4741 9468 4712 9467 4711 9487 4712 9509
      4726 9513 4749 9488 4768 9443 4741 9441
TIME...MOT...LOC 0058Z 229DEG 24KT 4754 9446

$$

DK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 25, 6:34 PM CDT, 23 minutes earlier.

Area forecast discussion, Aug 25, 6:34 PM CDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
634 PM CDT SUN AUG 25 2013

.UPDATE...
ISSUED AT 635 PM CDT SUN AUG 25 2013

WILL UPDATE AVIATION DISCUSSION...NO CHANGES TO GRIDS WITH STORMS
DEVELOPING IN HUBBARD COUNTY ATTM.

&&

.SHORT TERM...(THIS EVENING THROUGH MONDAY NIGHT)
ISSUED AT 321 PM CDT SUN AUG 25 2013

FORECAST CHALLENGE WILL BE PERIODIC PCPN CHANCES AND
TEMPERATURES/HEAT INDICES. MODELS IN FAIR AGREEMENT ALTHOUGH
DIFFERENCES IN SURFACE LOW PLACEMENT TONIGHT AND MONDAY WILL
DETERMINE FAVORED LOCATION FOR CONVECTION AND WILL USE BLEND FOR
FORECAST.

FOR TONIGHT MODELS IN GENERAL AGREEMENT WITH BOUNDARY PLACEMENT BY
EVENING FROM SURFACE LOW NEAR ND/SD BORDER AREA EASTWARD. THIS
AREA CURRENTLY STRONGLY CAPPED SO CONVECTIVE INITIATION MAY TAKE
SOME TIME. APPEARS TO BE A WEAK MID LEVEL IMPULSE IN CENTRAL SD WHICH
MAY AID IN DEVELOPMENT ALTHOUGH FEATURE LOOKS WEAK AND CAP STRONG.
WILL MAINTAIN CURRENT HIGHEST POPS IN THIS AREA. APPEARS TO BE
ANOTHER SHORT WAVE LIFTING NE THROUGH WYOMING. THIS FEATURE MAY
LIFT INTO NORTHERN FA LATER TONIGHT HOWEVER WITH MORE STABLE
AIRMASS WITH SURFACE HIGH PRESSURE NOT EXPECTING ANY PCPN WITH
THIS FEATURE. DOES NOT LOOK TO BE ANY CHANGE IN AIRMASS WITH UPPER
RIDGE IN PLACE SO WILL BE ANOTHER WARM MUGGY NIGHT ACROSS MOST OF
THE FA.

ANOTHER WAVE OVER CENTRAL/NORTHERN CA/NEVADA TO RIDE OVER UPPER PERIPHERY OF
PERSISTENT RIDGE AFFECTING THE FA LATER TOMORROW. MODELS HAVE BEEN
DIFFERING ON ASSOCIATED SURFACE LOW/BOUNDARY PLACEMENT FROM RUN TO
RUN. FOR THIS WILL KEEP PRETTY CLOSE TO CURRENT POP LAYOUT. COLUMN
REMAINS VERY WARM AND HUMID AND WILL CONTINUE THE NEED TO MONITOR
FOR ANY POTENTIAL HEAT ADVISORY AREAS.

WILL LIKELY SEE SOME PCPN WORKING FROM WEST TO EAST ACROSS PORTION
OF FA MONDAY EVENING LIKELY WINDING DOWN LATER IN THE NIGHT.

.LONG TERM...(TUESDAY THROUGH SUNDAY)
ISSUED AT 321 PM CDT SUN AUG 25 2013

LOOKS TO BE A BREAK IN SHORT WAVE ACTIVITY TUESDAY AND WEDNESDAY
AND WILL KEEP FORECAST DRY. WILL CONTINUE WITH WELL ABOVE AVERAGE
TEMPERATURES.

.LONG TERM... /WED NIGHT THROUGH SUN/
LONG TERM MODELS TODAY CONTINUE THE TREND OF WEAK/FLATTENED RIDGE
OVER NORTHERN TIER OF CONUS HAVING A SERIES OF WEAK WAVES PUSH
THROUGH THE AREA...RESULTING IN CONSALL SOLUTION GIVING LONG PERIOD
OF LOW POPS. THE GEM CONTINUES TO BE SLIGHTLY DRIER THAN
ECMWF/GFS...WHICH SEEMS MORE REASONABLE WITH STRESSED CROPS
RESULTING IN LOWER ET RATES THIS SUMMER. BEST CHANCE OF ANY
CONVECTION WOULD BE WED NIGHT INTO THU TIMEFRAME AS MODELS ARE
SOMEWHAT CONSISTENT WITH A WARM FRONTAL BOUNDARY ACROSS SD AND SRN
MN. CONFIDENCE IS LOW FROM THU NIGHT ON. TEMPS SHOULD BE SLIGHTLY
COOLER THAN THIS WEEKEND...BUT STILL A GOOD 5 DEG ABOVE SEASONAL
NORMS.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING)
ISSUED AT 635 PM CDT SUN AUG 25 2013

VFR CONDITIONS AND LIGHT WINDS SHOULD CONTINUE. WILL HAVE TO
MONITOR FOG POTENTIAL OVERNIGHT...BUT FOR NOW HAVE LEFT IT OUT.
ALSO SOME CONVECTION IS POSSIBLE NEAR KBJI THIS EVENING...BUT HAVE
LEFT IT OUT FOR NOW.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR NDZ052-053.

MN...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR MNZ029>032-040.

&&

UPDATE...DK
SHORT TERM...VOELKER
LONG TERM...SPEICHER/VOELKER
AVIATION...DK
Hazardous weather outlook, Aug 25, 6:59 AM CDT, 11 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
659 AM CDT SUN AUG 25 2013

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-261200-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS-
GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND-
WESTERN WALSH-
659 AM CDT SUN AUG 25 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

A SLIGHT RISK OF SEVERE STORMS IS POSSIBLE TODAY ROUGHLY SOUTH AND
EAST OF A LINE FROM BLACKMER NORTH DAKOTA TO DORAN MINNESOTA TO
OYLEN MINNESOTA. THE STORMS WILL BE MOSTLY LIKELY AFTER THE
NOON HOUR AND SHOULD BE OUT OF THE AREA BY MIDNIGHT.

AN UPPER LEVEL DISTURBANCE WILL MOVE THROUGH THIS AFTERNOON AND
EVENING AND PRODUCE THE THEREAT OF THUNDERSTORMS.

ALSO THE HEAT INDEX WILL MAY APPROACH HEAT ADVISORY CRITERIA IN
GRANT COUNTY MINNESOTA THIS AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE HEAT INDEX MAY AGAIN APPROACH HEAT ADVISORY CRITERIA MONDAY
AFTERNOON  AND EVENING OVER GRANT COUNTY MINNESOTA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

HOPPES

In the hours before

Local storm report, Aug 25, 1:04 PM CDT, 5 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
104 PM CDT SUN AUG 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     HAIL             2 SW WARROAD            48.89N 95.35W
08/24/2013  E1.00 INCH       ROSEAU             MN   PUBLIC

            QUARTER OR SLIGHTLY LARGER SIZED HAIL JUST AFTER 8 PM

&&

PJS
Local storm report, Aug 25, 1:28 PM CDT, 5 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
128 PM CDT SUN AUG 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 AM     TSTM WND DMG     6 NE VALLEY CITY        46.98N 97.92W
08/25/2013                   BARNES             ND   PUBLIC

            HAIL AND WIND CAUSED SOME CROP DAMAGE. HAIL SIZE UNKNOWN.

0355 AM     TSTM WND DMG     2 W KRAGNES             46.99N 96.79W
08/25/2013                   CLAY               MN   PUBLIC

            GRAIN BIN UNDER CONSTRUCTION WAS BLOWN OVER. LARGE HAIL
            TO NEAR GOLFBALL SIZE ALSO REPORTED VIA KVLY FACEBOOK
            PAGE.

0455 AM     HAIL             1 E CALLAWAY            46.98N 95.89W
08/25/2013  E1.00 INCH       BECKER             MN   PUBLIC

            ESTIMATED HAIL OF AT LEAST QUARTER SIZE. SEVERAL BRANCHES
            DOWN.

&&

JAM
Local storm report, Aug 25, 4:24 PM CDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
424 PM CDT SUN AUG 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     HAIL             7 S WARROAD             48.81N 95.32W
08/24/2013  M1.00 INCH       ROSEAU             MN   PUBLIC

0737 PM     TSTM WND DMG     3 E ROSEAU              48.85N 95.70W
08/24/2013                   ROSEAU             MN   TRAINED SPOTTER

            REPORT OF MULTIPLE 20-30 FT TREES DOWN. TIME ESTIMATED
            FROM RADAR.

0740 PM     HAIL             4 S SALOL               48.81N 95.57W
08/24/2013  M2.00 INCH       ROSEAU             MN   BROADCAST MEDIA

            PUBLIC FACEBOOK REPORT RELAYED VIA MEDIA PARTNER.

0810 PM     HAIL             2 SW WARROAD            48.89N 95.35W
08/24/2013  E1.00 INCH       ROSEAU             MN   PUBLIC

            QUARTER OR SLIGHTLY LARGER SIZED HAIL JUST AFTER 8 PM

0815 PM     HAIL             7 WSW WARROAD           48.87N 95.46W
08/24/2013  E1.50 INCH       ROSEAU             MN   PUBLIC

            INFORMATION PASSED TO NWS VIA RELATIVES

0340 AM     TSTM WND DMG     6 NE VALLEY CITY        46.98N 97.92W
08/25/2013                   BARNES             ND   PUBLIC

            HAIL AND WIND CAUSED SOME CROP DAMAGE. HAIL SIZE UNKNOWN.

0353 AM     TSTM WND GST     FARGO                   46.88N 96.82W
08/25/2013  M59.00 MPH       CASS               ND   ASOS

0355 AM     TSTM WND DMG     2 W KRAGNES             46.99N 96.79W
08/25/2013                   CLAY               MN   PUBLIC

            GRAIN BIN UNDER CONSTRUCTION WAS BLOWN OVER. LARGE HAIL
            TO NEAR GOLFBALL SIZE ALSO REPORTED VIA KVLY FACEBOOK
            PAGE.

0455 AM     HAIL             1 E CALLAWAY            46.98N 95.89W
08/25/2013  E1.00 INCH       BECKER             MN   PUBLIC

            ESTIMATED HAIL OF AT LEAST QUARTER SIZE. SEVERAL BRANCHES
            DOWN.

&&

DKELLENB
Local storm report, Aug 25, 6:31 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
631 PM CDT SUN AUG 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     HAIL             LAKE GEORGE             47.20N 94.99W
08/25/2013  E1.00 INCH       HUBBARD            MN   EMERGENCY MNGR

            REPORT RELAYED FROM BELTRAMI COUNTY EM

&&

DKELLENB

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 24, 7:02 PM CDTTornado WarningFGFLake of the Woods, Roseau43 min
Aug 24, 7:27 PM CDTSevere Thunderstorm WarningFGFLake of the Woods, Roseau48 min
Aug 24, 8:07 PM CDTSevere Thunderstorm WarningFGFLake of the Woods, Roseau53 min
Aug 24, 10:50 PM CDTSpecial Weather StatementFGFPennington55 min
Aug 24, 11:53 PM CDTSpecial Weather StatementFGFBeltrami67 min
Aug 25, 12:08 AM CDTSevere Thunderstorm WarningFGFBeltrami52 min
Aug 25, 3:37 AM CDTSevere Thunderstorm WarningFGFClay, Norman53 min
Aug 25, 4:26 AM CDTSevere Thunderstorm WarningFGFBecker, Clay, Clearwater, Mahnomen, Norman64 min
Aug 25, 5:27 AM CDTSevere Thunderstorm WarningFGFBecker, Clearwater, Hubbard48 min
Aug 25, 9:51 AM CDTHeat AdvisoryFGFGrant, Otter Tail, Wadena, Wilkin9 hr
Aug 25, 6:04 PM CDTSevere Thunderstorm WarningFGFHubbard56 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.